Medical Questions > Womens Health > Sexual Health - Women Forum

Discomfort after using vibrator

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
Somewhat embarrassing to ask this but.....
I used a clitoral stimulator - very very strong orgasm as a result with lots of labia contractions/pulsating etc. When I've done this before, sometimes i get an ache in my lower left abdomen - other times a really full feeling in my bladder. Ok, this last time, about four days ago, something seems to have happened. I have a real full feeling in my bladder - definitely urinating more frequently and the full feeling stays most of the day - no pain on urination but slight burning perhaps? And I am aching in that lower left abdominal cavity. I have never had this last this long nor had the urination frequency and pressure like this. I thought maybe a bladder infection but it doesn't seem to feel like a bladder infection - I am urinating when I feel i need to go and it isn't that slow burn of wanting to but not being able to. Anyway, any help would be great - i don't see myself explaining this to a doctor in a small town where i don't know anyone and i don't have insurance so i can't undergo a bunch of tests as they try to figure out what i have done to myself. HELP HELP HELP!
Did you find this post helpful?
|

replied August 11th, 2009
Especially eHealthy
Having an orgasm is not supposed cause long lasting problems. During arousal the uterus moves (it elevates). The vagina also tents at the top (forms a large open space) due to the uterus elevating. During orgasm powerful spasms can go through your genitals and abdominal region. This can certainly cause the ache in your lower left abdomen or the really full feeling in your bladder. The full feeling in your bladder can also be caused by female ejaculate flowing back into your bladder (retrograde ejaculation).

What you are describing sounds like a UTI, even though you do not think that it is. You can just describe your symptoms to a doctor - he/she does not need to know about your sex life. I do not think it is relevant here.

Remember to wash and sterilize your toy and hands before playing. Also make sure you are using a personal lubricant and not just any old lubricant. All of these can cause a UTI.
|
Did you find this post helpful?